Hail, Benton
- When
- June 13, 6:37 PM CST
- Where
- Benton County, Gravette
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.417, -94.450
4 thunderstorm wind, 1 hail, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 13, 6:03 PM CST, 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 703 PM CDT MON JUN 13 2005 .MESOSCALE UPDATE... THE LARGE SEVERE THUNDERSTORM APPROACHING NORTHWEST PITTSBURG COUNTY IS AN EMBEDDED HP SUPERCELL. WEAK LOW-LEVEL FLOW AND MARGINAL DEEP LAYER SHEAR ARE LIMITING A TORNADO POTENTIAL WITH THE STORM...HOWEVER LARGE HAIL AND AN ENHANCED WIND DAMAGE POTENTIAL WILL EXIST WITH THE STORM AS IT MOVES INTO PITTSBURG COUNTY AND SKIRTS MCINTOSH COUNTY. BECAUSE OF THE POTENTIAL FOR STRONG OUTFLOW SPREADING FROM THE STORM WE INCLUDED MCINTOSH COUNTY IN THE WARNING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
623 PM CDT MON JUN 13 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
623 PM CDT MON JUN 13 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTH OF A LINE FROM JOPLIN TO STROUD AND NORTH OF
A LINE FROM MCALESTER TO ST. PAUL.
ONSET...NOW...ENDING BY 11PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW...ENDING BY 1AM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM JOPLIN TO STROUD
AND NORTH OF A LINE FROM MCALESTER TO ST.PAUL.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST
ARKANSAS. A FEW OF THE CELLS WILL BE SEVERE. WIND FIELDS ALOFT
WILL SUPPORT A SUPERCELL MODE ACROSS NORTHEAST OKLAHOMA AND FAR
NORTHWEST ARKANSAS. ELSEWHERE THE WINDS ALOFT WILL RESULT IN A MIXED
MODE OF MOSTLY MULTI-CELL LINES OR CLUSTERS...WITH AN EMBEDDED SUPERCELL
POSSIBLE. WEAK LOW-LEVEL WINDS ACROSS THE AREA SHOULD LIMIT TORNADO
POTENTIAL. HOWEVER...THE POTENTIAL FOR SIGNIFICANT DOWNBURSTS WILL
EXIST THIS EVENING. THE ACTIVITY SHOULD BEGING TO DIMINISH BY LATE EVENING
AS THE MAIN UPPER SYSTEM LIFTS AWAY FROM THE AREA. THE EXCEPTION WOULD
BE IF A MESOSCALE CONVECTIVE SYSTEM CAN DEVELOP. WE WILL MONITOR
FOR THAT POSSIBILITY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED ACROSS MUCH OF THE RISK AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
DRIER AIR BEHIND THE COLD FRONT WILL PUSH THUNDERSTORM ACTIVITY TO THE
SOUTHERN PORTION OF THE FORECAST AREA TUESDAY AND WEDNESDAY. NORTHWEST
FLOW WITH POSSIBLE MCS DEVELOPMENT WILL RETURN A CHANCE OF THUNDERSTORMS
FOR THE ENTIRE FORECAST AREA FOR THURSDAY AND FRIDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 10 W HOMINY 36.41N 96.57W
06/12/2005 0.75 INCH OSAGE OK PUBLIC
&&
SAAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG CATOOSA 36.19N 95.75W
06/12/2005 ROGERS OK COUNTY OFFICIAL
LARGE TREE LIMB BLOWN DOWN ACROSS ROAD.
&&
SAASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON JUN 13 2005
ARZ001-132345-
BENTON AR-
540 PM CDT MON JUN 13 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
BENTON
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF SILOAM SPRINGS...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...ROCKY
COMFORT...FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...
SILOAM SPRINGS...ROGERS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...
LAKE FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...
CAVE SPRINGS...MONTE NE...CHEROKEE CITY...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
624 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 3 NE PRYOR 36.34N 95.28W
06/13/2005 1.00 INCH MAYES OK PUBLIC
&&
JDSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 5 S PRYOR 36.24N 95.32W
06/13/2005 1.00 INCH MAYES OK EMERGENCY MNGR
&&
JDSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL PRYOR 36.31N 95.32W
06/13/2005 1.00 INCH MAYES OK EMERGENCY MNGR
NICKEL TO QUARTER SIZE HAIL
&&
JDSThe Tulsa radar (KINX), 103 km away, was scanning. The volume nearest the first event began at 00:35 UTC.
4 thunderstorm wind, 1 hail, 1 flash flood. Local standard time, as filed.
Heavy rains caused severe street flooding in the city of Gravette.
Thunderstorm winds estimated at 70 miles an hour blew down large trees.
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm winds estimated at 70 miles an hour blew down large trees.
Thunderstorm winds estimated at 70 miles an hour uprooted trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456025, 5456026, 5456027, 5456028, 5456029, 5456030.